# SDR SWIA200312387

- Difficulty date: September 2, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 3,373 hours, 2,612 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Connector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(STALL FAIL) MESSAGE WHILE ENROUTE COMPLIED WITH THE APPROPRIATE QRH PROCEDURE.  REPAIRED BROKEN WIRE AT CONNECTOR FOR CAPT STICK SHAKER.
